# SDR SWAA2016091255660

- Difficulty date: August 17, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 69,551 hours, 55,593 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654587512
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR BOTTOM SIDE OF FLOOR STRUCTURE CORRODED AT BS 294.5.  R & R SKIN IAW SRM AND DWG.
